Extra Strength Non-Asprin 100 ct

$14.00

Extra Strength Non-Aspirin 100 ct
Compares to Extra Strength Tylenol®
High potency non-aspirin pain and fever relief.
Each tablet contains: Acetaminophen 500mg
100 Tablets in 50 Tamper Evident packets

SKU: 1435 Category:

Description

Extra Strength Non-Aspirin 100 ct
Compares to Extra Strength Tylenol®
High potency non-aspirin pain and fever relief.
Each tablet contains: Acetaminophen 500mg
100 Tablets in 50 Tamper Evident packets

Additional information

Weight 0.170097 lbs

Reviews

There are no reviews yet.

Be the first to review “Extra Strength Non-Asprin 100 ct”

Your email address will not be published. Required fields are marked *

49 + = 56